# SDR DL76G991367

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 219001621
- Condition: Failed
- Location: Cabin
- Component: 219001621
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL AROUND SEATS 35-37 F/G.  FOUND AFT EQ EXHAUST FAN 1 EMITTING ELECTRICAL ODOR, REPLACED FAN.
